# SDR 96UAL900808

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7282U
- Make and model: Boeing 727222
- Aircraft serial: 21560
- Engine: Pwa JT8D15
- System (JASC): 2440 · External Power System
- Part: Power Relay
- Part number: 91318388
- Condition: Failed
- Location: Nr 3
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS AIRCRAFT IS UNABLE TO ACHIEVE ESSENTIAL POWER ON THE AIRCRAFT.  REPLACED NR 3 ESSENTIAL POWER RELAY.  NO FURTHER PROBLEMS REPORTED.
